# SDR QMLA2025081920089

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N418TY
- Make and model: Snias AS350B3
- Aircraft serial: 4180
- Aircraft time: 7,181 hours, 20,860 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: IFSS0501432
- Condition: Failed
- Location: Fan
- Stage of operation: HO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING ODOR PRODUCED WHILE RUNNING AIR CONDITIONING SYSTEM.
